# SDR SWIA201332584

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,161 hours, 22,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BESIDE GALLEY DOOR DOES NOT ILLUMINATE.  (FLT 6208)  INSTALLED SERVICEABLE BATTERY CHARGER IN NR 1 POSITION.
